Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Having symptoms of IBS, feeling lightheaded, dizzy, nauseous, tired. Is it onset of flu?

Hi, I am feeling lightheaded, dizzy, slightly nauseous, more tired then usual, increased heartburn , funny taste in my mouth, and frequently feel bloated. I almost fainted today because I was so dizzy. I also have been diagnosed with IBS but I am pretty good at eating healthy so I m not sure why this is happening. Could it just be the onset of a flu? Any idea s or suggestions would be greatly appreciated. thank you.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would suggest that you should take an antacid like Omeprazole 40 mg once a day before meals along with Domperidone 10 mg.

Keep yourself hydrated.
You should also get your blood pressure and pulse rate monitored.
Dizziness can occur due to low blood pressure. So eat a healthy diet prepared under hygienic conditions and drink lots of pure water daily.

If the problem persists, get yourself clinically examined and investigated.

I hope this is helpful to you.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor